MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER PEDIATRIC, DUAL-LUMEN REPAIR KIT, 7F; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER PEDIATRIC, DUAL-LUMEN REPAIR KIT, 7F; PORT AND CATHETER ACCESSORIES
Catalog Number 0601760
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during a catheter repair procedure procedure, the lumen allegedly detached from the repair site.Reportedly, the hard piece was felt in the lumen nearer to the bifurcation.However, the hard piece was cut opened and it seems like the metal connector was allegedly detached and migrated towards the bifurcation.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the sample was not returned for evaluation.One electronic photo was provided for review.The photo shows the small piece of catheter and a metal segment.Therefore, the investigation is inconclusive for the reported detachment and device dislodgement issue as there was no objective evidence obtained from the provided photo.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a catheter repair procedure, the lumen allegedly detached from the repair site.Reportedly, the hard piece was felt in the lumen nearer to the bifurcation.However, the hard piece was cut opened and it seems like the metal connector was allegedly detached and migrated towards the bifurcation.There was no reported patient injury.

Brand Name
HICKMAN CV CATHETER PEDIATRIC, DUAL-LUMEN REPAIR KIT, 7F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18137745
Report Number3006260740-2023-05179
Device Sequence Number20450094
Product Code LJS
UDI-Device Identifier00801741036484
UDI-Public(01)00801741036484
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0601760
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown